Anyone Who Has Problems Eating

  1. Anyone Who Has Problems Eating

    EDIT:::: NEVERMIND do NOT take megace es it will cause shrinkage and other bad side effects plus you wont get a boner ever

    this was originally talking about how megace es increased my appetite, but the side effects suck so dont take this ****

  2. tattoopierced1
    tattoopierced1's Avatar

    and its full of progesterone too...kinda defeats the purpose for bodybuilding... find another way to increase your appetite, as that will only bloat you up and cause other issues.

  3. Haha,everytime I exercise I could eat a horse straight after,glad I'm bulkin now

  4. tatoopierced- can you please explain what progesterone is? i have been having some side effects that i wont name here....and now that i think about it, it started when i started taking this gonna stop...

    BTW im glad i posted this now i know what the problem is thanks

  5. Progesterone - Wikipedia, the free encyclopedia
    Does not sound like like something you want to be having.

  6. didnt understand most of that, but the point is it has female hormone **** in it, which can explain shrinkage..
  7. tattoopierced1
    tattoopierced1's Avatar

    thanks zircote.. you should always research before taking anything. glad to hear you stopped taking it.

  8. oh well my parents just told me to start taking it i didnt even know what it was but im not gonna take it anymore.

  9. BTW thanks for the catch otherwise id still be taking it

  10. Quote Originally Posted by khan8
    oh well my parents just told me to start taking it i didnt even know what it was but im not gonna take it anymore.
    Do they know what they were giving you would do? I'd probably politely say no to anything else they try to give you, at least until you found out what it would do...

    About trying to get more appitite, tbh I think the best thing is to just work up the amount of food you eat throughout the day gradually.

  11. Reps to you Tattoo for looking out for your fellow bros.

  12. im a bout to go look at and name the other supps my parents give me brb...

  13. ok here is what i take every morning:

    1 pack of pro caps maximum complete plus
    flax seed

    ....are any of these bad or contribute to anything as far as side effects? thanks

  14. Zoloft is for depression and anxiety.
    What are the most common side effects of Zoloft?
    Some people taking Zoloft might have some side effects. The most common Zoloft side effects are dry mouth, insomnia, sexual side effects, diarrhea, nausea, and sleepiness. Not everyone gets side effects.
    Risperdal -
    RISPERDAL® (risperidone) is a prescription medication that has been approved by the Food and Drug Administration (FDA) for the treatment of bipolar I disorder or to treat acute to manic or mixed episodes associated with bipolar mania. It has been proven effective for use as therapy alone or in combination with drugs called mood stabilizers, (lithium or valproate).
    The most common side effects that may occur with RISPERDAL in the treatment of bipolar mania either alone or in combination with a mood stabilizer (Depakote or lithium) are: sleepiness, muscle stiffness, restlessness, tremor, indigestion, nausea, abnormal vision, muscle aches, dizziness, runny nose, diarrhea, increased saliva, stomach pain, and urinary incontinence.
    Not light stuff, how long have you been taking these?

  15. i dunno pretty long i guess my parents have me take it in the morning and why the **** am i on anti depressant **** not taking them anymore, do you agree?

  16. I wouldn't just stop taking them...perhaps ask them about it to understand the situation more fully and talk to your doctor aswell.

  17. well can anything bad happen if i dont take them anymore? i know plenty of times i have forgotten to take them and felt just fine

  18. It's just you can't predict what'll happen if you stop taking them, for all you know there is a very good reason for them that you're just not aware of so it's best to be cautious.

    I'd like to remind you I'm no doctor, if there's anyone you should seek advice from about this it's him/her.

  19. well i have forgotten to take these pills before and nothing bad happened, so when (IF) i start feeling different ill start taking them again.

    and i will still be taking the pro caps, probiotic, and flax seed because their vitamins......
    but im just gonna stop taking the zoloft and risperdal

    EDIT: my mom said she will give me smaller doses until im not on it anymore, shes gonna take me off it slowly and she said i take zoloft because i 'tend to obsses over things' sometimes

  20. actually i might stay on it, acordigin to the zoloft site and research i have done im positive i have social anxiety dosorder, so ill just stay on zoloft.

  21. Don't **** with those prescriptions man. Coming off them can send you into a possible mental breakdown. You're on it for a reason. There's absolutely nothing wrong with needing help for disorders. Just don't play with that stuff man, keep yourself healthy.

  22. yea i know im staying on it ill just keep taking it how my parents give me

  23. and do you know of anything else i could be doing to get over the fear of being in social situations....when im in front of people and girls my face twitches and i get very nervous self consious things like that

    ANYONE help and put some input thanks

  24. when your in front of people it seems as if you arent comfortable in these new situations. This happens to everyone at one point or another. Its just like learning a new exersize. A good example for most would be whne you first learned how to squat properly. Yeah it was awkward ya didnt know how to do it it felt weird, But did ya stop doing them?? NO. The only way to get better and stronger at doing squats is to keep doing them and it will eventually become second nature and you will feel comfortable doing them. Well the same thing holds true for being in social environments. At first it can be very intimidating but you just have to take a deep breath and get out there, no one is gonna be an ******* to you if you aproach them to conversate. Generally speaking no one will be so harsh on you that you should be afraid of social situations. Think about it.....wouldn't you like someone you never met to maybe strike up a conversation with you as long as they were respectful? Im sure you wouldnt really mind. Back to my analagy.... you just have to practice talking around people and it will become second nature. There is no reason to play into all your fears and insecurities, instead before you let those thoughts manifest why not ignore them and engage in social activities. Your just being too hard on yourself man. Your a good person so why shouldnt people want to talk with ya??


Similar Forum Threads

  1. To anyone who has taken superdrol
    By tl77 in forum Anabolics
    Replies: 16
    Last Post: 05-26-2008, 02:55 PM
  2. For anyone who has taken jungle warfare
    By Inchamery in forum Supplements
    Replies: 6
    Last Post: 12-08-2007, 04:28 PM
  3. Anyone who has used any transdermal????
    By EX1855 in forum Anabolics
    Replies: 1
    Last Post: 08-15-2006, 12:54 AM
  4. Hair Transplant for BBers? (anyone who has any info)
    By CEDeoudes59 in forum General Chat
    Replies: 1
    Last Post: 10-16-2004, 07:49 PM
  5. To anyone who has finished a cycle
    By goldylight in forum IGF-1/GH
    Replies: 4
    Last Post: 04-05-2004, 02:01 PM
Log in
Log in